BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Back to Search Results |
| Model Number |
M0068302470 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Incontinence (1928); Pain (1994); Discomfort (2330); Disability (2371); No Code Available (3191); Urinary Incontinence (4572)
| Date of Event |
09/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.This was reported by the patient's legal representation.The device surgeon is: (b)(6).(b)(4).The complaint device is not expected to be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that a xenform device was implanted during a xenform procedure between around (b)(6) 2017 to around (b)(6) 2018 to treat vaginal prolapse.As reported by the patient's attorney, after the implantation, the patient has suffered from injuries and disabilities.The personal injury alleged to have been suffered by the patient includes urinary incontinence, urethral erosion/damage, requirement for subsequent procedures including cystoscopies, pudendal blocks, botox injections, excision of the mesh from urethra, chronic and relenting pain together with symptoms arising therefrom.Reportedly, the patient underwent the surgical intervention on (b)(6) 2017 and had further procedures for treatment and mesh removal on (b)(6) 2018.Boston scientific has been unable to obtain additional information regarding the event to date.
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that a xenform and a solyx sis system devices were implanted during a xenform and solyx procedure performed on (b)(6) 2017 to treat vaginal prolapse.After the implantation, the patient has suffered from injuries and disabilities.The personal injury alleged to have been suffered by the patient includes urinary incontinence, urethral erosion/damage, requirement for subsequent procedures including cystoscopies, pudendal blocks, botox injections, excision of the mesh from urethra, chronic and relenting pain together with symptoms arising therefrom.Reportedly, the patient had further procedures for treatment and mesh removal on (b)(6) 2018.
Additional Manufacturer Narrative
Additional information: blocks b5 and d6a have been updated based on the additional information received.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: this was reported by the patient's legal representation.The device surgeon is: dr.(b)(6).Block h6: patient codes e2006, e2330 and impact codes f1202 and f19 capture the reportable events of extrusion, pain, disability and surgery.Block h10: the complaint device is not expected to be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.